# SDR FDEA202301070047

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,870 hours, 18,814 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Part serial: 2825
- Condition: False Activation
- Location: Aft Cargo
- Part time: 10,235 hours, 6,293 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL370 GOT AFT BULK CARGO SMOKE INDICATION ON  ECAM. COMPLIED WITH ECAM AND QRH.  AFTER INITIAL  INDICATION GOT ANOTHER MASTER WARNING AND ECAM  INDICATION APPROXIMATELY 7-8 MINUTES LATER.   REMOVED AND REPLACED (9WH, 10WH, 11WH, 44 WH) SMOKE DETECTORS IAW AMM REF 26-16-11-04.
